MAUDE Adverse Event Report: T. A. G. MEDICAL PRODUCTS CORP., LTD. FIBERSTITCH; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

T. A. G. MEDICAL PRODUCTS CORP., LTD. FIBERSTITCH; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number AR-4570-24
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
Patient presented to operating room for right knee arthroscopy repair of medial meniscus.During the procedure a 25mm piece of arthrex fiberstitch broke off into patient.The broken piece was retrieved intact.Fda safety report id# (b)(4).

Brand Name
FIBERSTITCH
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
T. A. G. MEDICAL PRODUCTS CORP., LTD.
kibbutz gaaton 25130 00
IS  2513000
MDR Report Key15626112
Report NumberMW5112693
Device Sequence Number14921046
Product Code MBI
UDI-Device Identifier10818674025703
UDI-Public(01)10818674025703
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-4570-24
Device Catalogue Number174000ar
Device Lot Number22E10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/17/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Age23 YR
Patient SexMale
Patient Weight81 KG
Patient EthnicityNon Hispanic
Patient RaceWhite